# SDR AALA20030716

- Difficulty date: July 7, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Condition: Dirty
- Location: Oil Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE MIA-PHL, AFTER TAKEOFF, NR 1 ENGINE OIL QUANTITY DROPPED RAPIDLY TO THREE QUARTS AND NR 2 ENGINE OIL QUANTITY DROPPED TO 6 QUARTS.  POWER WAS REDUCED AND QUANTITIES REMAINED AT 5 QUARTS AND 8 RESPECTIVELY.  EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO MIA WITHOUT FURTHER INCIDENT.  CHECKED ENGINE OIL QUANTITY FOR BOTH ENGINES.  LT ENGINE READS ELEVEN AND RT ENGINE READS THIRTEEN.  SERVICED BOTH ENGINES.  CHECKED BOTH ENGINES FOR LEAKS AND FOUND NONE.  CLEANED BOTH ENGINE OIL QUANTITY TRANSMITTER CONNECTORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
